gnome

176d

anyone else’s hair falling out like crazy?? i had my first flare in march and was put on prednisone. i think it started falling out during my hospital stay. i’ve been off the steroids for 2 months now because i started inflectra. i swear i’ve lost at least half my hair :( any advice???

Prednisone

Prednisone

Ulcerative Colitis (IBD) Inflammatory Bowel Disease

Mesalazine

View all
  • Cheeseball

    158d

    Mesalamine can have your hair fall out but it’s like 1-3%. It could instead be the flare up/inflammation. My dr referred me to a dermatologist

  • SlipSlide

    126d

    Following a major stress (physical and mental), it is natural for the body to lose hair. This can last for several months but is usually self limiting. It has happened to me. Visit with a dermatologist for some recommendations for over the counter support.

  • Lib154

    120d

    I have had two major flare ups with high doses of prednisone for both and I have had issues with my hair falling out a few months after recovering. For me, I think it has a lot to do with weight loss and my body being under a lot of stress combined with the prednisone taper and a lack of good nutrition. My bouts of hair loss have been temporary and my hair has grown back like normal.

  • Otsy123

    50d

    Definitely. I think it is more related to the stress your body is under from inflammation than the meds x

  • mollybircham

    40d

    All of my hair fell out and I eventually shaved it. It passed and 8 months since shaving I have some nice curly locks! It SUCKS but I promise just push through and tell those around you how you’re feeling 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.